# SDR AALA201810259007

- Difficulty date: October 22, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 14,699 hours, 2,209 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 7010101HO9
- Part serial: 4507798
- Condition: Faulted
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 38,000 FEET,  .84M, 270 KIAS, CABIN AIR COMPRESSOR R2 STATUS MESSAGE APPEARED.  FLIGHT CREW NOTICED A TEMPORARY ELECTRICAL BURN ODOR THAT DISSIPATED QUICKLY.  THE AIRCRAFT WAS GROUNDED. REPLACED THE RIGHT OTBD CABIN AIR COMPRESSOR IAW AMM 21-51-19.  OPS CHECKED GOOD.
